Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Toothache and amoxicillin

(7 Posts)
LovelyRitaMeterMaid Sun 21-Jun-09 17:45:15

I have some sort of tooth infection - was very painful yresterday so went to emergency dentist and was prescribed amoxicillin. Have taken three of them (meant to take 3 a day for 5 days) but they are making me sick and totally worn out.

I think I would prefer the toothache to this (am seeing the dentist on Tuesday). I know you should finish a course of antibiotics, but I have no urge to be needing to stop the car so I can be sick. Is is very bad to stop a course part way through?

bubblagirl Sun 21-Jun-09 17:50:10

go back to gp you amy need different antibiotic stop taking them for now i can only have erythmiricin {sp?} amoxicillin makes me really sick too

LovelyRitaMeterMaid Sun 21-Jun-09 17:54:17

The dentist prescribed them but I suppose my GP can prescribe me something else can't they?

Will phone them tomorrow.

bubblagirl Sun 21-Jun-09 18:04:02

well if tablets making you sick im sure gp will prescribe something else for you or phone dentist

cass66 Sun 21-Jun-09 20:43:42

Please DO NOT go to your GP. it is a DENTAL problem, so see a DENTIST. GP's have NO dental training or experience. go back to your dentist. ring them tomorrow, not your GP. please. GP's get very pee'd off about this. honest.

rant over. sorry.

LovelyRitaMeterMaid Sun 21-Jun-09 21:26:29

I have heard smile.

Pain is better than it was now, and having not taken any AB since this morning I am not feeling sick.

I will talk to my proper dentist on Tuesday

cass66 Sun 21-Jun-09 21:49:46

glad to hear you're feeling better. thanks for not taking my comments the wrong way. Cass xx grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now